# SDR RAIA970202

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: DN1076ZMK4
- Condition: Failed
- Location: Cockpit
- Part time: 12,037 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7472 - GEAR HANDLE WOULD NOT MOVE TO RETRACT POSITION.  MAINTENANCE REPLACED THE GEAR SELECTOR HANDLE.  (M)
